Facebook Pixel
EmpowHER Guest


By Anonymous April 29, 2014 - 9:45pm
Rate This

I had sex with mu boyfriend in 28th may night and I took 1st postinor 2 tablet after 22 hours I had sex and by 12.13pm I have to take the second pill what will happen to me after taking the both pills I don't want to be pregnant when I can know that I'm not pregnant please help me

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Some of the side effects of any emergency pill, are cramping, changes to your next period and bleeding. There is no way of knowing if the pill did work, you will need to take a home pregnancy test or see your doctor for bloodwork.  You should avoid having unprotected intercourse if you don't want to risk getting pregnant. Hope this was helpful?



April 30, 2014 - 3:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!